# SDR AALA202407015010

- Difficulty date: May 3, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 85,351 hours, 10,562 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOORBOARD SOFT, DAMAGED AT SEATS 15C-15D.  FLOORBOARD REPAIRED PER EA 354164A.
